MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE

ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE
Catalog Number 04P53-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a (b)(6) qualitative results when processing on the architect i2000sr.Additional rna/dna testing was (b)(6).The initial result was (b)(6) and retest results were (b)(6).A new sample was drawn and yielded results of (b)(6).Another retest of the original sample generated results of (b)(6).Confirmatory and neutralization testing yielded results of (b)(6), respectively.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An investigation was performed for the customer issue and included a review of complaint text, a search for similar complaints, complaint trending report review, testing of retained kit of lot 91396fn00, and a review of product labeling.Ticket searches determined normal complaint activity for all three lots with this being the only complaint received to date for lots 92145fn00 and 94039fn00.Trending report review determined there are no non-statistical or adverse trends.Lot 91396fn00 was tested using a retained kit and all specifications were met, indicating the lot is preforming acceptably.Data was reviewed for lots 92145fn00 and 94039fn00, and no systemic issue was identified.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation a product deficiency was not identified.

Brand Name
ARCHITECT HBSAG QUALITATIVE
Common Device Name
HBSAG
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key8315587
Report Number3008344661-2019-00010
Device Sequence Number10779686
Product Code KSJ
UDI-Device Identifier00380740007775
UDI-Public00380740007775
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2019
Device Catalogue Number04P53-25
Device Lot Number92145FN00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/11/2019
Supplement Date Received by Manufacturer05/01/2019
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER, LN 03M74-02; ARCHITECT I2000SR ANALYZER, LN 03M74-02; SERIAL (B)(4); SERIAL (B)(4)